MathSciNet Relay Station
MathSciNet bibliographic data
MR60643 (15,702b) 33.0X
Humbert, P.; Agarwal, R. P. Sur la fonction de Mittag-Leffler et quelques-unes de ses généralisations. (French) Bull. Sci. Math. (2) 77, (1953). 180–185.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement